# SDR AALA202001139043

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 11,919 hours, 4,522 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: ALL OVERWING EXIT DOOR DAMPNERS REQUIRE NITROGEN SERVICE. SERVICED R2 EMERGENCY EXIT DOOR DAMPNER IAW AMM 52-22-00.
